# SDR AALA20030605

- Difficulty date: April 29, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: D232430002
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  WOULD NOT GO PASS MID-POSITION.  LANDING RETRACTION INOPERATIVE MESSAGE ON ECAM.  LANDED TULE WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR BOGIE BEAM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
